Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 32, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 9, 2013, 9:42 PM CDT for Burke County, Divide County, Williams County, North Dakota. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2013, 9:42 PM CDT (02:42 UTC)
- Expired
- Jun 9, 2013, 10:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Burke County, ND, Divide County, ND, Williams County, ND
The radar
The Minot AFB radar (KMBX), 142 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.7 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2310 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
971
WUUS53 KBIS 100242
SVRBIS
NDC013-023-105-100330-
/O.NEW.KBIS.SV.W.0032.130610T0242Z-130610T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
942 PM CDT SUN JUN 9 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BURKE COUNTY IN NORTHWEST NORTH DAKOTA
EASTERN DIVIDE COUNTY IN NORTHWEST NORTH DAKOTA
NORTHEASTERN WILLIAMS COUNTY IN NORTHWEST NORTH DAKOTA
* UNTIL 1030 PM CDT
* AT 937 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 10 MILES NORTH OF COLUMBUS TO WILDROSE....AND
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. ALSO...WIND OBSERVING EQUIPMENT REPORTED
59 MPH WIND GUSTS WEST OF CROSBY.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LARSON AND COLUMBUS AROUND 945 PM CDT.
HAMLET AROUND 950 PM CDT.
NORTH PORTAL AND MCGREGOR AROUND 955 PM CDT.
LIGNITE AROUND 1000 PM CDT.
BATTLEVIEW AROUND 1005 PM CDT.
NORTHGATE AND FLAXTON AROUND 1010 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LARSON...COLUMBUS...HAMLET...
NORTH PORTAL...PORTAL...MCGREGOR...LIGNITE...BATTLEVIEW...NORTHGATE
AND FLAXTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4901 10254 4901 10215 4900 10214 4900 10204
4855 10256 4860 10339 4901 10302 4901 10278
4900 10275 4901 10270 4900 10266 4901 10265
4902 10257
TIME...MOT...LOC 0239Z 270DEG 40KT 4906 10275 4863 10321
HAIL...<.75IN
WIND...60MPH
$$
ABELING3 follow-up statements
686
WWUS53 KBIS 100302
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1002 PM CDT SUN JUN 9 2013
NDC013-023-105-100330-
/O.CON.KBIS.SV.W.0032.000000T0000Z-130610T0330Z/
WILLIAMS ND-BURKE ND-DIVIDE ND-
1002 PM CDT SUN JUN 9 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DIVIDE...BURKE AND NORTHEASTERN WILLIAMS COUNTIES UNTIL 1030 PM
CDT...
AT 1000 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES WEST OF NORTH PORTAL TO WILDROSE...MOVING
EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF BURKE...
NORTHEASTERN WILLIAMS AND SOUTHEASTERN DIVIDE COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS MCGREGOR...PORTAL...LIGNITE...BATTLEVIEW...
POWERS LAKE...NORTHGATE AND FLAXTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4901 10254 4901 10215 4900 10214 4900 10204
4855 10256 4860 10329 4901 10292 4901 10278
4900 10275 4901 10270 4900 10266 4901 10265
4902 10257
TIME...MOT...LOC 0302Z 270DEG 40KT 4900 10264 4858 10311
HAIL...<.75IN
WIND...60MPH
$$
ABELING833
WWUS53 KBIS 100322
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1022 PM CDT SUN JUN 9 2013
NDC023-105-100331-
/O.CAN.KBIS.SV.W.0032.000000T0000Z-130610T0330Z/
WILLIAMS ND-DIVIDE ND-
1022 PM CDT SUN JUN 9 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DIVIDE AND
NORTHEASTERN WILLIAMS COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4900 10204 4855 10256 4858 10288 4865 10289
4900 10267 4901 10265
TIME...MOT...LOC 0321Z 270DEG 40KT 4899 10232 4857 10279
$$
NDC013-100330-
/O.CON.KBIS.SV.W.0032.000000T0000Z-130610T0330Z/
BURKE ND-
1022 PM CDT SUN JUN 9 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BURKE COUNTY
UNTIL 1030 PM CDT...
AT 1018 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NORTHGATE TO BATTLEVIEW...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF BURKE
COUNTY...INCLUDING THE FOLLOWING LOCATIONS POWERS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4900 10204 4855 10256 4858 10288 4865 10289
4900 10267 4901 10265
TIME...MOT...LOC 0321Z 270DEG 40KT 4899 10232 4857 10279
HAIL...<.75IN
WIND...60MPH
$$
ABELING830
WWUS53 KBIS 100329
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1029 PM CDT SUN JUN 9 2013
NDC013-100339-
/O.EXP.KBIS.SV.W.0032.000000T0000Z-130610T0330Z/
BURKE ND-
1029 PM CDT SUN JUN 9 2013
...THE SEVERE THUNDERSTORM WARNING FOR BURKE COUNTY WILL EXPIRE AT
1030 PM CDT/930 PM MDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.
LAT...LON 4900 10204 4855 10256 4858 10288 4865 10289
4900 10267 4901 10265
TIME...MOT...LOC 0329Z 270DEG 40KT 4898 10218 4856 10266
$$
ABELINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 9:19 PM CDT, 23 minutes earlier.
Area forecast discussion, Jun 9, 9:19 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 919 PM CDT SUN JUN 9 2013 .UPDATE... ISSUED AT 916 PM CDT SUN JUN 9 2013 GETTING SOME REPORTS OF 50+ MPH WIND GUSTS WITH THE LINE OF THUNDERSTORMS AS THEY MOVED THROUGH NORTHEAST MONTANA. BEEFED UP THE WORDING FOR WINDS WITH THUNDERSTORMS THIS EVENING FAR NORTHWEST. UPDATE ISSUED AT 710 PM CDT SUN JUN 9 2013 MAIN ISSUES THIS FORECAST UPDATE INCLUDE THE CLOUDS CLEARING THE JAMES RIVER VALLEY AND WIDELY SCATTERED SHOWERS ALONG THE CANADIAN BORDER. FOR THIS UPDATE CLEARED CLOUDS EAST A BIT FASTER THIS EVENING ACROSS THE JAMES RIVER VALLEY REGION. EXTENDED A SLIGHT CHANCE FOR SHOWERS EAST ALONG THE CANADIAN BORDER INCLUDING ROLETTE... BOTTINEAU AND...RENVILLE COUNTIES THE EARLY EVENING...THEN TRANSITIONING TO THE PREVIOUS SLIGHT CHANCE THUNDERSTORMS THERE LATER. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 336 PM CDT SUN JUN 9 2013 THE MAIN FORECAST CHALLENGE WILL BE THE EVOLUTION OF PRECIPITATION CHANCES ACROSS THE INTERNATIONAL BOUNDARY THROUGH THE PERIOD AND JUST HOW FAR SOUTH THE PRECIPITATION CHANCES WILL GET. THIS AFTERNOON...CU FIELD IS DEVELOPING ACROSS WESTERN AND CENTRAL NORTH DAKOTA WHERE LAPS IS ANALYZING INCREASING SURFACE- BASED CAPE. LOW PRESSURE OVER CENTRAL SASKATCHEWAN IS SERVING TO ENHANCE ASCENT OVER SOUTHEASTERN SASKATCHEWAN/SOUTHWESTERN MANITOBA. THIS HAS SPARKED A FEW SHOWERS AND THUNDERSTORMS NORTH OF NORTH DAKOTA. FOR NOW IT LOOKS LIKE THIS ACTIVITY WILL STAY ON THE CANADIAN SIDE THROUGH THE REMAINDER OF THIS AFTERNOON. FOR TONIGHT...SHORT RANGE MODEL GUIDANCE PROGS AN UPPER LEVEL JET STREAK TO NOSE INTO NORTHWESTERN NORTH DAKOTA THIS EVENING AND TRANSLATE INTO NORTHEASTERN NORTH DAKOTA AFTER MIDNIGHT. THIS FEATURE IS EXPECTED TO GENERATE A CHANCE OF SHOWERS AND THUNDERSTORMS FROM NORTHWEST TO NORTHEAST TONIGHT. SOME OF THIS ACTIVITY COULD MAKE IT AS FAR SOUTH AS I-94 AFTER MIDNIGHT. HOWEVER...IF THUNDERSTORMS DO MAKE IT THAT FAR SOUTH...COVERAGE WOULD BE SPARSE. GIVEN THE LIMITED INSTABILITY...NO SEVERE WEATHER IS EXPECTED. FURTHERMORE...LINGERING MOISTURE WILL LIKELY GENERATE AREAS OF FOG ACROSS THE JAMES RIVER VALLEY AFTER MIDNIGHT. FOR MONDAY...THE CONVECTIVE ACTIVITY IS EXPECTED TO CONTINUE TO PUSH INTO NORTHEASTERN NORTH DAKOTA THROUGH THE MORNING AND AFTERNOON HOURS. BOTH THE GFS AND ECMWF PROG ML MUCAPE VALUES INCREASING TO AROUND 1000 J/KG EAST OF HIGHWAY 83 BY MONDAY AFTERNOON. HOWEVER...0-6KM BULK SHEAR MAGNITUDES OF UP TO 70 KNOTS SHOULD KEEP THUNDERSTORMS UPDRAFTS FROM GETTING TOO TALL AND ORGANIZED MONDAY AFTERNOON. THEREFORE...DO NOT THINK SEVERE THUNDERSTORMS WILL DEVELOP MONDAY AFTERNOON. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 336 PM CDT SUN JUN 9 2013 AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH MUCH OF THE EXTENDED FORECAST PERIOD. TO BEGIN THE PERIOD...A H5 RIDGE WILL BE ACROSS THE CENTRAL PLAINS WITH A ZONAL PATTERN ACROSS NORTH DAKOTA. A STATIONARY BOUNDARY SOUTH OF THE FORECAST AREA COULD PRODUCE A FEW THUNDERSTORMS MONDAY NIGHT...AND THOSE MAY CLIP THE SOUTHWEST PART OF THE STATE. A WAVE IS EJECTED FROM A LOW ACROSS THE WESTERN UNITED STATES ON TUESDAY. THIS WILL BRING MORE RAIN CHANCES...ALONG WITH A FEW THUNDERSTORMS. INSTABILITY IS NOT VERY HIGH...BUT MUCAPE VALUES SHOULD BE SUFFICIENT TO SUPPORT A FEW THUNDERSTORMS TUESDAY INTO TUESDAY NIGHT. THERE APPEARS TO BE GENERAL AGREEMENT THAT MUCH OF WEDNESDAY COULD BE DRY...THOUGH A FEW THUNDERSTORMS MAY LINGER IN THE MORNING. THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN WEDNESDAY AFTERNOON / NIGHT ACROSS EASTERN MONTANA...AND THOSE SHOULD MOVE EAST TOWARDS WESTERN NORTH DAKOTA WEDNESDAY NIGHT. A LARGE UPPER TROUGH / LOW ACROSS THE WESTERN UNITED STATES WILL MOVE TOWARDS THE NORTHERN PLAINS FOR THURSDAY AND FRIDAY. THE TROUGH WILL HELP PUSH A FRONTAL BOUNDARY ACROSS NORTH DAKOTA...WITH CHANCES OF THUNDERSTORMS INCREASING DURING THE PASSAGE OF THIS SYSTEM. A MORE ORGANIZED PERIOD OF SEVERE WEATHER IS POSSIBLE AS THE BOUNDARY PASSES WITH INSTABILITY INCREASING ACROSS MUCH OF THE FORECAST AREA. THE ALL-BLEND MODEL CONSENSUS MAINTAINS A SLIGHT CHANCE OF PRECIPITATION SATURDAY AND SUNDAY...BUT THE WEEKEND DOES NOT APPEAR TO BE A WASH-OUT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 916 PM CDT SUN JUN 9 2013 AT 9 PM CDT...A WEAK FRONTAL BOUNDARY EXTENDED ACROSS NORTHWEST NORTH DAKOTA. THIS WILL BE THE FOCUS FOR SCATTERED THUNDERSTORMS FROM KISN-KMOT THROUGH 06Z...REACHING KJMS AFTER 12Z. VFR CONDITIONS ARE EXPECTED...ALTHOUGH THERE IS A THREAT OF SOME FOG EAST...KJMS MAINLY...AFTER 09Z. INDICATED LIGHT FOG AT KJMS WITH 4SM VSBY BETWEEN 09-14Z. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...WAA SHORT TERM...TM LONG TERM...CK AVIATION...WAA
Hazardous weather outlook, Jun 9, 7:15 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 715 PM CDT SUN JUN 9 2013 NDZ004-011-012-102100- BOTTINEAU-WARD-MCHENRY- 715 PM CDT SUN JUN 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT VARIOUS RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS PARTS OF NORTH CENTRAL NORTH DAKOTA. FOR DETAILS GO TO WWW.WEATHER.GOV/BIS. CLICK ON THE RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE FOR DETAILED RIVER FORECASTS. THERE IS A CHANCE OF THUNDERSTORMS AFTER MIDNIGHT TONIGHT. HOWEVER...NO ORGANIZED SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY. THE BEST CHANCES FOR STRONG TO SEVERE THUNDERSTORMS APPEARS TO BE ACROSS FAR SOUTHERN NORTH DAKOTA TUESDAY AND TUESDAY NIGHT...WESTERN NORTH DAKOTA WEDNESDAY NIGHT...AND AREA WIDE THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. NDZ001>003-005-009-010-013-017>023-025-031>037-040>048-050-051- 102100- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-PIERCE-MCKENZIE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 715 PM CDT SUN JUN 9 2013 /615 PM MDT SUN JUN 9 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS MAINLY NORTH OF I-94 TONIGHT. SOME STORMS WILL CONTAIN STRONG GUSTY WINDS UNTIL MIDNIGHT...MAINLY ALONG THE CANADIAN BORDER WEST OF HIGHWAY 83. OTHERWISE...NO ORGANIZED SEVERE WEATHER IS EXPECTED AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY. THE BEST CHANCES FOR STRONG TO SEVERE THUNDERSTORMS APPEARS TO BE ACROSS FAR SOUTHERN NORTH DAKOTA TUESDAY AND TUESDAY NIGHT...WESTERN NORTH DAKOTA WEDNESDAY NIGHT...AND AREA WIDE THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. TM/CK/WAA
In the hours before
Special weather statement, Jun 9, 8:58 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 858 PM CDT SUN JUN 9 2013 NDZ001-002-009-100245- BURKE ND-DIVIDE ND-WILLIAMS ND- 858 PM CDT SUN JUN 9 2013 ...SPECIAL WEATHER STATEMENT FOR DIVIDE...NORTHWESTERN BURKE AND NORTHEASTERN WILLIAMS COUNTIES UNTIL 945 PM CDT... AT 854 PM CDT...RADAR AND SURFACE OBSERVATIONS INDICATE STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTH OF CROSBY TO 29 MILES SOUTHWEST OF CROSBY...AND MOVING EAST AT 35 MPH. WIND GUSTS OVER 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CROSBY... ZAHL... APPAM... ALAMO... CORINTH... NOONAN... WILDROSE... LARSON... COLUMBUS... HAMLET... PORTAL... TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. ABELING
Special weather statement, Jun 9, 9:07 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 907 PM CDT SUN JUN 9 2013 NDZ001-002-009-100245- BURKE ND-DIVIDE ND-WILLIAMS ND- 907 PM CDT SUN JUN 9 2013 ...SPECIAL WEATHER STATEMENT FOR EASTERN DIVIDE...BURKE AND NORTHEASTERN WILLIAMS COUNTIES UNTIL 945 PM CDT... AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF CROSBY TO 18 MILES SOUTHWEST OF CROSBY...AND MOVING EAST AT 55 MPH. WIND GUSTS OVER 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CORINTH... NOONAN... WILDROSE... HAMLET... LARSON... COLUMBUS... MCGREGOR... PORTAL... LIGNITE... FLAXTON... NORTHGATE... COTEAU... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. ABELING
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 4:05 AM CDT | Dense Fog Advisory | BIS | Dickey, Foster, LaMoure, Stutsman | 6 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.